Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Fleischmann, Peter (2002) On pointwise conjugacy of distinguished coset representatives in Coxeter groups. Journal of Group Theory, 5 (3). pp. 269-283. ISSN 1433-5883. (doi:10.1515/jgth.2002.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:522)
This list was generated on Wed Jun 19 01:49:17 2024 BST.